Okay, I've been reading questions and answers from other users and I'm concerned at what I'm reading regarding benzo withdraw symptoms. My doctor (PCP) prescribed Ativan for immediate panic attacks while Zoloft took affect. He told me to use the Ativan PRN. At first I needed it everyday, but have stopped using it. I don't think I took it long enough to develop withdrawl symptoms but now I'm not so sure. I read abruptly stopping can cause seizures! Why on earth didn't my doctor tell me this??
in my opinion Drs push medications!
Now, you seem informed that benzos will and cause witrhdrawal and seizures. Most detoxes will give phenobarbital to patients coming off of any benzo. That being said, I can not tell you why your Dr did not inform you as to any of the side effects and/ or withdrawal possibilities. in addition, your were not specific enough regarding how long you were on ativan so, I can not begin telling you what you can expect. If you want my personal experiences I would be happyto share them with you, I have been through the benzo thing several times...
hope i was able to help a little...
let me know if you want to discuss this further as I am willing to share my experiences with you
- Ativan Information for Consumers
- Ativan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ativan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Dec 2011 • 1 answer
Posted 10 Mar 2012 • 16 answers
Posted 5 Sep 2012 • 1 answer
Posted 15 Oct 2013 • 2 answers
Posted 5 Nov 2015 • 2 answers